# SDR GCXA2023FA0000323

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: General aviation
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531128181820401
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM Y254 BETWEEN C16-C19 LBL10" HAS CORROSION BEYOND REPAIR LIMITS/ REPLACED
